Jump to content

Ceftin---has nayone taken this antibiotic ?


Guest Julia59
 Share

Recommended Posts

Guest Julia59

Has anyone ever been on Ceftin since they have been diagnosed with dysautonomia? The last thing I need is a reaction. I can't get rid of this cough and it's getting worse. And now I am feeling worse then I usually do.

Weak and achey all over. I remember just before I crashed with POTS I was taking an antibiotic--------something for the dental work I had done. I don't know if it's the tooth extraction or the antibiotic that caused all the havoc. At the time I also didn't know about the chiari----and cervical stenosis I had which could certainly be aggrivated by my neck being extended back so far for the extraction----thus possibly being the straw that broke the camels back.

Heck, I just don't know----and it's really not that important as it was over three years ago. It just makes it hard when times like this come up----wondering if past medications could be a potential culprit.

It's difficult for all of us----as putting anything into our bodies is a crap shoot.

I am concerned where this cough is coming from, and it's getting harder and harder to handle as it takes my breath away. I just have no clue where this came from------it just came out of no where. I had no cold----as a cough is always the END result of a cold. This time I started with a cough and it has remained a cough with very little nasal congestion if any. I can breathe out of my nose. I just get these spells where I cough----and now after about two weeks of this I have a little mucus--------sorry about the graphics. I just feel so -----well ---you know----sh;'*&^.......................................my hands even ache

Julie :0)

Link to comment
Share on other sites

Julia, I'm allergic to ceftin, but I have taken it, and before I developed the allergy, it worked great for my sinus infections.

Agreed, also, that a regular 10 to 14 day course is typically inadequate for a sinus infection that's chronic.

Unfortunately, you wont know about an antibiotic reaction unless you try the medication as prescribed--we're all so individual in the way our bodies react. For example, sulfa drugs are commonly a cause of bad allergic reactions in folks who tend to be sensitive. Go figure, but sulfa is something I can still take...just finished a course of Bactrim.

Other drugs are a little easier to make statements with regard to how the average POTS patient (if there is such a thing?) reacts--like midodrine, betablockers, etc.

Hope you feel better soon. :( Nina

Link to comment
Share on other sites

I used to take Ceftin for sinus infections before POTS and have tried it several times since my dx. It does cause me more problems, particularly, GI than it ever did in the past. I do OK for a day or 2 and then I start having problems.

Hope it works OK for you and you can feel better.

Link to comment
Share on other sites

Ceftin has worked well for me. The only side effect has been GI irritation.

I take acidophylus (sp?) during and after the course of the med - a supplement that you can get for restoring your bodies natural "good guy" bacateria. It works great!

Lisa

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...